MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-56- user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias' bgm system to the results from the laboratory note: manufacturer contacted customer on 11/29/2017 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 219 mg/dl and from fasting back to back comparison blood glucose test results reported by doctor's lab result of 105 mg/dl and the test result reported using truebalance meter of 172 mg/dl.Customer stated the comparison results were thirty minutes apart.The customer's expected fasting blood glucose test result range is 95 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, back to back blood test was not performed by the customer as customer did not have test strips and could not provide any test strip information.The product storage was undisclosed but customer did state that their power had been out for a week.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading high.Customer states the meter read 172 mg/dl fasting and lab read 105 mg/dl fasting.Caller states the results were 30 minutes apart.Customer states she is also concerned with the 219 mg/dl fasting which was the highest she saw her meter read.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7118442
Report Number1000113657-2017-02071
Device Sequence Number11087203
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1